| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
05/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: n/a; to date the lens remains implanted.Email address unknown, information not provided.(b)(4).Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that at the 3-month study visit, the patient reported being moderately bothered by poor low light vision when reading.Visual acuity: j1 right eye (od); j1 left eye (os).Additional information received reported the uncorrected bilateral near vision was 20/25 at the 3-month visit.Best corrected monocular vision was 20/16 od and 20/12.5 os.At the 1-month study visit, the patient reported moderately bothered with visual symptoms (poor low light vision with significant difficulty reading at near and glare).The symptoms significantly interferes with daily activities.There are no plans for medical or surgical intervention.No additional information was received.This report is for the right eye.A separate mdr has been submitted for the left eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.